I have mild Lupus with no organ involvement. ANA+ . For over a year I have been experiencing ongoing, unrelenting muscle spasms and stiff, sore legs from the spasms which seem to happen most often in my lower body. Had an MRI and EMG and neurologically everything is normal. Neurologist says he has no answers and it is just one of those things. Could this be from the Lupus or maybe the Plaquinel? While I realize it is not life threatening or progressive it is very uncomfortable and tiring. Also, the muscle spasms get worse after activity and even continue while I sleep. Sometimes I walk with a limp because of muscle fatigue. Any help is very appreciated.
I just saw your post...I am experiencing some muscle spasms/stiffness/weakness in my legs as well. To the point of falling sometimes. My right hand is starting to get a little weak also. I can tell when I try to right or grab something. I have desperately been trying to find out what is causing these symptoms with no luck yet. How about you?
I have the same problem although I have Wegener's granulomatosis vacuities, my consultant can not understand either. I have tried almost everything going, Chemo, steroids anti rejection tablets. When my legs pain and become stiff, nothing stops the pain, I have tried co-codamol, paracetamol, nurophen, the only medication to relieve the pain slightly is Anadan.
I like yourself have desperately been trying to find out what is causing these symptoms, I have seen a Rhumotoligist and after many tests and scans nothing was found. I often wonder if these professional people think I am a hypochondriac.
I have Lupus and Ra. I have also been expericencing these problems both with arms and legs going on now for 3 years. They cannot figure it out. Had 1 Rheum throw a pencil when he became frustrated. I have found no relive and it seems to only be getting worse.
Did anyone else find a reason for this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.